# SDR ASAA0080651

- Difficulty date: October 26, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Loose
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK DURING MAINTENANCE CHECK FOUND R1 DOOR EMERGENCY SLIDE LANYARD LATCH PIN, P/N 3961896, LOOSE (COULD BE PUSHED OUT BY HAND). LANYARD ASSEMBLY HAD BEEN PREVIOUSLY MODIFIED PER AD 2000-8-18 AMDT 39-11704. REPLACED ENTIRE LANYARD ASSEMBLY.
